Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from abdominal pain and painful period after taking noriday

i started taking Noriday a week ago, on the first day of my period, after a long break from any contraception , i suffer from extremely painful periods, which i am prescribed naproxen for first 48/72 hours.... subsequently endo/ menstrual pain finished but in last few days I have started getting lower abdominal pain ....period has finished so could the noriday be the problem? i am 39, slim build but a smoker
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It seems you have some infection or problem in genital tract.
Go for ultra sound.
Consult gynaec and seek advice.
Ok and bye.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor